Main Forum > Hypothyroidism

Can medication make you thirsty!?!

(1/1)

Caroline19:
Hello All

I posted on the site last week as I have newley been diagnosed with underactive thyroid.

I have been taking 75mg of thyroaxine (spelling!!) since Monday, the doctor put me on medication as I am pregnant otherwise I think they would have monitored me for a few more months.   

I was wondering can the medication or even having an underactive thyroid make you really thirsty? 

Thanks
Caroline

Lora1984:
Yes, I am realyl thirsty since starting thyroid replacement tablets.

But I don't know whether it is because the tablets make you thirsty or because having an underactive thyroid stops you feeling thirsty.

I have always drank very little, my body water was always about 40% when it should be about 70%. But now i'm on armour I'm thirsty a lot more and i feel much better for it.

Navigation

[0] Message Index

Go to full version